# SDR DALA2024042204642

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 144,413 hours, 21,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ABS-KU DEMOFIFICATION A REPAIR WAS REQUIRED DUE TO A CRACK GROWING OUT OF A HOLE IN THE FRAME WEB AT BS 720 AND COMPLETED PER ERA 616793-14.  ER/A 616793-14 MUST BE REVISED TO ALLOW CONTINUED SERVICE BEYOND 12 MONTHS FROM TIME OF REPAIR.
